Asymptotics of Quantum 6j-Symbols

Qingtao Chen, J. Murakami

Research output: Contribution to journalArticlepeer-review


The asymptotics of the quantum 6j symbols corresponding to a hyperbolic tetrahedron is investigated and the first two leading terms are determined for the case that the tetrahedron has an ideal or an ultra-ideal vertex. These terms are given by the volume and the determinant of the Gram matrix of the tetrahedron.
Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalJournal of Differential Geometry
Issue number1
Publication statusPublished - Jan 2023


Dive into the research topics of 'Asymptotics of Quantum 6j-Symbols'. Together they form a unique fingerprint.

Cite this